| Model Number |
6248V-130 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/28/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during the implant procedure, while slitting, the catheter broke about 6 inches from hub.The doctor had to manually slit another opening to finish slitting the catheter.No patient complications have been reported as a result of this event.